Womens Health
Do I have a resistant yeast infection? or another disease?
1 Replies
princessdee82 - October 4

Hello. I am an other wise healthy 29 years old, but I have been suffering from vaginitis for about 8 months straight. I have an itching burning inside my vagina, with creamy clumpy white discharge, and itching burning, peeling, chaffing vulva. I first if after I had unprotected sex with my boyfriend. It seemed to be a yeast infection and I self medicated with over the counter meds (monistat) and vagisil. As the symptoms never went away, I went to the GYN Dr to get a full well woman's exam and full STD screening, Everything was normal, except that she confirmed that I had yeast. She gave me prescriptions terazol cream and nystatin powder for the yeast infection and Diflucan Pill. Nothing worked. Its like I simply drank water when taking the Diflucan pill. I started to think maybe she misdiagnosed me and that I have and STD, or bacterial vaginosis, or thichamoniasis. All my test were redone, and just a little yeast came up again. So I got some antibiotics, Doxycyclin (one time), and Oxafloxacin (another time), and also used a combo drug Gynotran cream (which has metronidazole, miconizole nitrate) several times. - all to rule out any other infection that I might have. Nothing is working. Its Just temporary relief with the creams and then its back full blow irritation in a few days. I am so tired of this problem, and don't know where to turn. I have been suffering for 7 months, cant have sex, I have no insurance to see another doctor, and I am a busy medical student. I have run out of options and running out of money buying all theses pantiliners, vaginal creams every week (when i know i doesn't work), Can some one help me please? What can I do?


donabelle - June 8

when you have a yeast infection, you will not only focus mainly on the medicines (oral or topical) to cure the infection, you also need to watch the food that you are eating. foods that contain simple sugars and anything that's fermented with yeast should be avoided in the course of your medication.



You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?